# SDR DALA2016012800701

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 32,226 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF CENTER TANK FUSELAGE BS 737, RBL45, SEAT TRACK SUPPORT BRACKET CRACKED FWD AND AFT MOUNTING FASTENERS AT LOWER END.  MARKED.  REPLACED BS RBL 45, SEAT TRACK SUPPORT BRACKET IAW SRM 51-41-05, PG 1.
